# SDR SIMA20150830002

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 26,997 hours, 22,709 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED 2 LOW TEMP IN ICING CONDITIONS, WHILE IN THE CLIMB WITH THRUST LEVERS IN THE THRUST SET POSITION, N2 WAS ABOVE 86%, N2 NR 2 BLEED TEMP POINTER WAS IN THE WHITE RANGE.  TRANSFERRED TO NRWC 923-MIA-02210 ITEM 1.  R & R NR 2 BLEED PUSHBUTTON IAW AMM 20-13-04.  OPERATIONS CHECK OF BLEED AIR SYS SATISFACTORY IAW AMM 36-00-00.  SEE NRWC 923-MIA-02210 FOR CORRECTIVE ACTION.
